MathSciNet Relay Station
MathSciNet bibliographic data
MR1988502 53C21 (55P42)
Botvinnik, Boris; Rosenberg, Jonathan The Yamabe invariant for non-simply connected manifolds. J. Differential Geom. 62 (2002), no. 2, 175–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement